Skip to Content

Does Lupron injections cause weight gain in women?

Question is Closed
Report Favorite

Answers

No answers have yet been posted. Add your answer to this question.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Do regular injections of lupron cause steady and rapid body weight gain?

I have gained approximately forty pounds since beginning lupron injections almost two years ago. Is this normal?

1 answer 2 Jun 2010

Lupron - How bad are side effects?

I have vaginal endometriosis and fibroids. Came off Seasonique because blood pressure was too high. Doctor plans on D&C, laser ablation & ...

2 answers 10 Oct 2012

Lupron Depot-PED - My daughter was given lupron injections after being misdiagnosed with precocious?

... puberty. What effects can this have? She had 8a monthly injections and began suffering severe side effects around month six. After going for a ...

1 answer 4 Mar 2013

Lupron Depot - I gained 27 pounds in 3 months after starting the infections. I refused to receive?

... my last 2 shots of a 6 month series. The drug is horrible. Has anyone else experienced MAJOR weight gain? Major fatigue? If so, does the weight ...

1 answer 2 Nov 2014

Depo-Provera - Has anyone NOT experienced weight gain with the Depo shot?

I've tried the pill in many different forms, and I've experimeced relatively low amounts of weight gain no more than 5-7 lbs but I am ...

0 answers 27 Jan 2016